MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT KIT 15X15X15MM 2 LEGS; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT KIT 15X15X15MM 2 LEGS; BONE STAPLE
Model Number EL-1515S2
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available for reporting.Device is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the inserter was stuck while inserting a bme elite implant during an unknown procedure on (b)(6) 2018.It will not release, so the staple came out and could not be implanted due to the issue with the inserter.There was a five (5) minute surgical delay and procedure was successfully completed.Patient outcome was good.This report is for one (1) elite compression implant kit 15x15x15mm 2 legs.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The procedure performed was a foot surgery.Another staple was used to complete the procedure.

Brand Name
ELITE COMPRESSION IMPLANT KIT 15X15X15MM 2 LEGS
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7814925
Report Number2939274-2018-53476
Device Sequence Number13821216
Product Code JDR
UDI-Device Identifier00810633021675
UDI-Public(01)00810633021675
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-1515S2
Device Catalogue NumberEL-1515S2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/25/2018
Patient Sequence Number1